MathSciNet Relay Station
MathSciNet bibliographic data
MR1972739 15A42 (15A18 47A10 47B35 47B80)
Böttcher, A.; Embree, M.; Sokolov, V. I. The spectra of large Toeplitz band matrices with a randomly perturbed entry. Math. Comp. 72 (2003), no. 243, 1329–1348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement